# SDR FDEA202510312119

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 12,411 hours, 5,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Part time: 12,411 hours, 5,939 cycles
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION IN LEADING EDGE 8 INCHES FROM THE RIGHT SIDE FACE, OUTBOARD FLAP, LEFT   WING LEFT, WING OUTBOARD FLAP LEADING EDGE, 8 INCHES FROM THE RIGHT SIDE FACE WAS   REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1 FIG. 201 SHEET 5 TABLE I AND B767 SRM 51-70-03-  0G PAR 5.A FIG 5 SHEET 1 REV. 93 AUG 15/2025
